|What is the best time of day to take Viramune/Truvada?
Feb 4, 2012
Hi there. I have recently switched my meds to Viramune/Truvada. I currently take them in the morning, and sometimes feel a little light headed/sleepy afterwards. Is it better to take them at night before bed?
| Response from Dr. Young
Hello and thanks for posting.
There's no magic time of day to take your medications; only that you take on a daily basis. If your Viramune is dosed once-daily, then your entire pill regimen can be taken at any time. Given that you feel a little sleepy, perhaps a bedtime dosing would help with symptoms (and your sleep too).
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.